# SDR SWAA2015070841472

- Difficulty date: June 30, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N352SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 78,276 hours, 66,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER EXIT LIGHTS FAULTY.  R & R LIGHT IAW WDM.
